# SDR ASOA201703291406

- Difficulty date: March 29, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321729
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SILL CORRODED AT FS 281-319.70 RBL 42. REMOVED AND REPLACED RT FLOOR SILL AT FS 280 WITH A NEW SILL IAW EC/TC REO 670-53-21-139 REV A AND REO 670-53-21-139 REV A DATED 2013-10-02 AS WRITTEN.
